# SDR AALA20040153

- Difficulty date: February 1, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BP573
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS AT STATIONS 635L AND 830L INOPERATIVE.  REPLACED BATTERY PACK M10567 FOR AISLE EMERGENCY LIGHTS AT STATIONS 635L AND 830L.  SYSTEM GROUND CHECKED NORMAL OPERATION.
